𠜎 -Approximately Contractible Banach Algebras
M. Momeni,
T. Yazdanpanah and
M. R. Mardanbeigi
Abstract and Applied Analysis, 2012, vol. 2012, 1-20
Abstract:
We investigate 𠜎 -approximate contractibility and 𠜎 -approximate amenability of Banach algebras, which are extensions of usual notions of contractibility and amenability, respectively, where 𠜎 is a dense range or an idempotent bounded endomorphism of the corresponding Banach algebra.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/653140.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/653140.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:653140
DOI: 10.1155/2012/653140
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().